Competition Graphs of Hamiltonian Digraphs

نویسنده

  • David R. Guichard
چکیده

K. F. Fraughnaugh et al. proved that a graph G is the competition graph of a hamiltonian digraph possibly having loops if and only if G has an edge clique cover C = {C1, . . . , Cn} that has a system of distinct representatives. [SIAM J. Discrete Math., 8 (1995), pp. 179–185]. We settle a question left open by their work, by showing that the words “possibly having loops” may be removed.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Competition hypergraphs of digraphs with certain properties II. Hamiltonicity

If D = (V,A) is a digraph, its competition hypergraph CH(D) has vertex set V and e ⊆ V is an edge of CH(D) iff |e| ≥ 2 and there is a vertex v ∈ V , such that e = N− D (v) = {w ∈ V |(w, v) ∈ A}. We give characterizations of CH(D) in case of hamiltonian digraphs D and, more general, of digraphs D having a τ -cycle factor. The results are closely related to the corresponding investigations for co...

متن کامل

Competition Graphs of Strongly Connected and Hamiltonian Digraphs

Competition graphs were rst introduced by Joel Cohen in the study of food webs and have since been extensively studied. Graphs which are the competition graph of a strongly connected or Hamiltonian digraph are of particular interest in applications to communication networks. It has been previously established that every graph without isolated vertices (except K 2) which is the competitiongraph ...

متن کامل

Vertex Removable Cycles of Graphs and Digraphs

‎In this paper we defined the vertex removable cycle in respect of the following‎, ‎if $F$ is a class of graphs(digraphs)‎ ‎satisfying certain property‎, ‎$G in F $‎, ‎the cycle $C$ in $G$ is called vertex removable if $G-V(C)in in F $.‎ ‎The vertex removable cycles of eulerian graphs are studied‎. ‎We also characterize the edge removable cycles of regular‎ ‎graphs(digraphs).‎    

متن کامل

Dicycle Cover of Hamiltonian Oriented Graphs

A dicycle cover of a digraphD is a familyF of dicycles ofD such that each arc ofD lies in at least one dicycle inF. We investigate the problem of determining the upper bounds for the minimum number of dicycles which cover all arcs in a strong digraph. Best possible upper bounds of dicycle covers are obtained in a number of classes of digraphs including strong tournaments, Hamiltonian oriented g...

متن کامل

Advances on the Hamiltonian Problem - A Survey

This article is intended as a survey, updating earlier surveys in the area. For completeness of the presentation of both particular questions and the general area, it also contains material on closely related topics such as traceable, pancyclic and hamiltonian-connected graphs and digraphs.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:
  • SIAM J. Discrete Math.

دوره 11  شماره 

صفحات  -

تاریخ انتشار 1998